Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Head injury, severe headache, hearing echo voices in ears. Taken paracetamol. Treatment?

Earlier today, around ten am, I hit my head quite hard. Nearly five hours later and I have had a persistent bad headache . Now when people speak, including myself, the voices echo in my head. I am fourteen. I just took some paracetamol . Will the echoes stop if my headache goes? Do they mean it s anything more serious or am I just bring paranoid?
Asked On : Sun, 20 Jan 2013
Answers:  2 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome,

In almost all cases of head injuries we keep the patient under observation or advise the patient and family to report the development of any symptoms like vomiting, heavy head, dizziness, concussions, loss of consciousness, etc.

From your presentation, there could be a possibility that you have sustained an injury of some sort. Even if not to your brain, it could be to your ear.

I would advise you to visit the nearest hospital for both a scan of your head as well as an examination by an ENT (ear, nose, throat) specialist to rule out the worst.

Although paracetamol is considered to be a pain killer, it might not relieve you of your symptoms. Kindly visit a hospital at the earliest.

I hope I have succeeded in answering your questions, you could write back to us anytime for further clarifications.

Best wishes.
Answered: Mon, 21 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Persistent head ache and echoing in ear after head trauma should not be taken lightly.Paracetamol will give you relief for sometime but will not cure your basic problem ,if you have developed one following head trauma.Rush to hoapital and get your CT head done to rule out any bleeding inside your head.If CT is normal you can take paractamol with ease.Hope this answers your question.
Answered: Mon, 21 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor